# SDR AALA20000014

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 579-589
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON INTERCOSTAL AT STR 441 BETWEEN STA 579 AND STA 589.  REMOVED AND BLENDED.  REMOVED AND REPAIRED CORRODED INTERCOSTAL PER AARD 51-01-00-05.  TST:  96,475.29 HOURS.  CYCLES: 19,001.  (X)
